# SDR TRAX200701280

- Difficulty date: August 31, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N637AS
- Make and model: Aerosp ATR72
- Aircraft serial: 383
- Aircraft time: 30,919 hours, 35,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON RIGHT Z-FLOOR, BETWEEN FR 39 AND FR 41 CORROSION FOUND.  REPAIR ACCOMPLISHED IN ACCORDANCE WITH SRM 51-21-42.
